# SDR DL73K011382

- Difficulty date: August 22, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N325DL
- Make and model: Boeing 737232
- Aircraft serial: 23097
- Aircraft time: 50,248 hours, 38,419 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 6546561508
- Condition: Corroded
- Location: Frame
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE FS 947.5 FRAME AT STR 17R.  THE  CORROSION WAS CUT OUT AND A REPAIR ANGLE INSTALLED.  THE    DAMAGE WAS FOUND AT HMV.
